# SDR AALA202410295523

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,315 hours, 34,456 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 1971
- Condition: Warning Message
- Location: Zone 700
- Part time: 63,331 hours, 29,150 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: A/C MX FERRY FLIGHT FROM SAL DIVERTED TO IAH FOR MULTIPLE WARNINGS/FAULTS ON ECAM. MAINTENANCE FOUND 4 FAULTY PARTS, SEPARATE SDR WILL BE SUBMITTED FOR EACH. MAINTENANCE REPLACED LGCIU IAW AMM 32-31-71.
